# SDR CALA2025042804252

- Difficulty date: April 24, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N37537
- Make and model: Boeing 737-9
- Aircraft serial: 66607
- Aircraft time: 9,692 hours, 3,185 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WATER SUPPLY IN GALLEY SMELLS BAD G4 AFT GALLEY COFFEE MAKER 420 CLEANED AND OPS CHECKED COFFEE MAKER REF AMM 25-32-01-710-801 NO ABNORMAL SMELLS NOTED
